# SDR COEA2016011412801

- Difficulty date: January 14, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001250
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT INBD SEAT TRACK HAS AREAS OF BARE METAL & LEVEL 2 CORROSION, BETWEEN FRAMES 34 - 36.  REPAIR IAW SRM 530000-300-853-A01.
